MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t.(b)(6) 02-012-60-1440 - tru stem ext 14mm x 40mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 02-010-01-0320 logic femoral ps cem right sz 2.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event multiple mdr reports were filed for this event, please see associated report: 1038671-2025-02044.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported approximately 175 months post a right total knee arthroplasty, the patient presented with pain and approximately a week later underwent scheduled a second right knee revision procedure of the femoral component insert and patella components.It was noted the insert and patella were replaced due to recalls and the femoral component was significantly loose.Pictures of the explants were provided.There were no surgical delays or medical interventions reported.The patient was last known to be in stable condition following the event.No additional information is available.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear, femoral loosening, and inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.The reported femoral loosening may have been caused by the malalignment between the femoral component and the tibial insert, however, femoral loosening could not be confirmed from the provided information.H6: corrected health effect and investigation clinical codes.H10 related report numbers: 1038671-2025-02044, 1038671-2025-02170, 1038671-2025-02171 and 1038671-2025-02172.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22009551
Report Number1038671-2025-02045
Device Sequence Number20172267
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/25/2025
Date Device Manufactured03/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale